# SDR 06FDEA03564

- Difficulty date: October 3, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46605
- Aircraft time: 71,855 hours, 29,167 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1019-1029
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE FWD CARGO COMPARTMENT FROM STA 1019 TO STA 1029 AT LONGERON 40 RT INTERNAL DOUBLER ON SKIN.  REMOVED AND REPLACED FASTENERS IAW SRM 53-20-00 FIG 13 VOL 1.
